# SDR DL73E010049

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 62,241 hours, 42,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642833
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE INBD FLAP TRACK OF THE OUTBD FLAP ON THE LT WING REVEALED EXTENSIVE PITTING CORROSION.  THE FLAP    TRACK WAS REMOVED AND DISCARDED.  A NEW FLAP TRACK WAS INSTALLED PER ER/A 379729-14AD.
